MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION SLEVE IMPACTR; IMPACTORS

DEPUY IRELAND - 9616671 ATTUNE REVISION SLEVE IMPACTR; IMPACTORS
Catalog Number 254600424
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Could not insert impaction sleeve over definitive implant.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REVISION SLEVE IMPACTR
Common Device Name
IMPACTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8261601
Report Number1818910-2019-81460
Device Sequence Number13857192
Product Code HWA
UDI-Device Identifier10603295440222
UDI-Public10603295440222
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600424
Device Lot NumberAB3912742
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date02/04/2019
Patient Sequence Number1